MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH 3 - STEP DRILL EV Ø 2.5/3.1, 6-17 MM; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS MANUFACTURING GMBH 3 - STEP DRILL EV Ø 2.5/3.1, 6-17 MM; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 25168
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our experience in the investigation of similar complaints.The product is not available for investigation.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that the patient moved during the procedure, causing the drill to deviate outside the facial bone, which made it impossible to proceed with implant placement at the site.Bone graft material and a collagen plug were placed.The site will be re-evaluated with a ct scan in 3¿4 months.

Brand Name
3 - STEP DRILL EV Ø 2.5/3.1, 6-17 MM
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25154128
Report Number3013111692-2026-15583
Device Sequence Number9351987
Product Code NDP
UDI-Device Identifier07392532146510
UDI-Public07392532146510
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number25168
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/24/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown